# SDR UALA2013052203550

- Difficulty date: May 21, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 61,623 hours, 8,733 cycles
- Engine: Pwa PW4090
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUE TO "A" CHANNEL EGT FAULTS ON NR 1 ENG & HIGH INTERNAL CIRCUIT RESISTANCE.  AT 9:00 POSITION, FOUND WIDE RESISTANCE CHANGES ON A CHANNEL CIRCUIT.  REPLACED WIRE HARNESS W0635 IAW MM 77-21-02.  ALL INDICATIONS NORMAL.
